×

zbMATH — the first resource for mathematics

Normal complements of nilpotent self-normalizing subgroups. (English) Zbl 0100.02704

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Carter, R. W.: Nipotent self-normalizing subgroups of soluble groups. Math. Z.75, 136-139 (1961). · Zbl 0168.27301 · doi:10.1007/BF01211016
[2] Hall, P.: A contribution to the theory of groups of prime power order. Proc. London Math. Soc. (2)36, 29-95 (1933). · Zbl 0007.29102 · doi:10.1112/plms/s2-36.1.29
[3] Wielandt, H.:p-Sylowgruppen undp-Faktorgruppen. J. für Math.182, 180-193 (1940). · Zbl 0023.20906
[4] ?: Zum Satz von Sylow. Math. Z.60, 407-408 (1954). · Zbl 0056.25601 · doi:10.1007/BF01187386
[5] Zassenhaus, H.: Lehrbuch der Gruppentheorie. Berlin-Leipzig 1937. · JFM 63.0058.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.